# SDR IPXA2020070657407

- Difficulty date: June 25, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C EXTERIOR FUSELAGE HAS CORROSION BETWEEN STA 2150.0 TO 2163.8 AND BETWEEN L33R TO 35R.  REPAIRED CORRODED EXTERIOR FUSELAGE SKIN BETWEEN STA 2150.0 TO 2163.8 AND BETWEEN L33R TO 35R IAW SRM 53-70-01 REPAIR 3 FIG 201. (MAJOR)
